Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I used to have sudden onsets of mini-stroke (most commonly called 'migraine', or a milder form of stroke but still causes vascospasm that can cause a full-blown stroke or interrupted blood flow in the brain and disability) since I was 12, after I had began taking a drug called Risperdal and Prozac together. They stopped abruptly when I was 14 (when I stopped taking the Risperdal). neurologists have confirmed that I have minor brain damage from the strokes and they stated that I was lucky, because cerebral vascospasm has a 20% mortality rate. My blood pressure is lower than before, being 110/50. I eat a lot of junk food and I am on the computer a lot of the time so I experience chronic headaches but no sign of an oncoming stroke which usually is blurred vision and flashing lights/slurred speech. I am very scared of experiencing the same thing again especially since it is life-threatening, I want to continue excersising. I have no fat around my arteries, it was checked. I just need to know if excersising could cause a person whose had several strokes before to have them again. I'm 19 years of age. I used to have epilepsy, also.
WhitewalIn WhitewalIn 18-21, M 4 Answers Dec 9, 2012 in Health

Your Response

Cancel

You need to get real answers from a qualified physician, not answers here at EP.....You have special issues,that could place you at risk.My suggestion is ask your family physician for a referral to someone specializing in your health situation, that can give you the real answers to all of your questions.

Best Answer

Alright. It's just something that really freaks me out. Perhaps I'm sensitive because I was born a month's premature and the drug caused them. Most teenagers do not have strokes. I feel like a walking time bomb.

Best Answer

I don't blame you,your fears are valid, and all the more reason to get as many answers as you can.For example: you need to find out if risk will lessen or increase as you age? And what foods,or activities, if any, increase or lower your risks.

Best Answer

that is the result of forced vaccinations

Best Answer

Vaccinations are proteins injected into your blood. Risperdal is a synthetic drug used to treat mostly schizophrenic patients (I don't have it)

Best Answer

whats in them? everytime I ask a health professional they look at me like a deer in the night

Best Answer

Related Questions